# SDR TWAA9904917

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 826
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION IN CABIN CHAIR TRACK AT LBL 55 IN, STA 826. REMOVED CORROSION PER SPM 6-80-2. FOUND OUT OF LIMITS PER SRM 53-05, FIG 4B.  INSTALLED NEW TRACK PER SPM 6-70-01, PG 3.
